Wojciech Kryński
Wojciech Kryński
Institute of Mathematics, Polish Academy of Sciences
Verified email at impan.pl
Title
Cited by
Cited by
Year
Einstein–Weyl geometry, dispersionless Hirota equation and Veronese webs
M Dunajski, W Kryński
Mathematical Proceedings of the Cambridge Philosophical Society 157 (01 …, 2014
482014
Paraconformal structures and differential equations
W Kryński
Differential Geometry and its Applications 28 (5), 523-531, 2010
132010
Vector fields with distributions and invariants of ODEs
BŁ Jakubczyk, W Kryński
Journal of geometric mechanics 5 (1), 85, 2013
122013
Paraconformal structures, ordinary differential equations and totally geodesic manifolds
W Kryński
Journal of Geometry and Physics 103, 1-19, 2016
112016
Webs and projective structures on a plane
W Kryński
Differential Geometry and its Applications 37, 133-140, 2014
10*2014
Geometry of isotypic Kronecker webs
W Kryński
Open Mathematics 10 (5), 1872-1888, 2012
102012
Point invariants of third-order ODEs and hyper-CR Einstein–Weyl structures
M Dunajski, W Kryński
Journal of Geometry and Physics 86, 296-302, 2014
82014
Characteristic vector fields of generic distributions of corank 2
B Jakubczyk, W Kryński, F Pelletier
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (1), 23-38, 2009
72009
Singular curves determine generic distributions of corank at least 3
W Krynski
Journal of dynamical and control systems 11 (3), 375-388, 2005
62005
Dissipative prolongations of the multipeakon solutions to the Camassa–Holm equation
W Kryński
Journal of Differential Equations 266 (4), 1832-1850, 2019
52019
On deformations of the dispersionless Hirota equation
W Kryński
Journal of Geometry and Physics 127, 46-54, 2018
52018
14. Invariants of contact sub-pseudo-Riemannian structures and Einstein–Weyl geometry
M Grochowski, W Kryński
Variational Methods, 434-453, 2017
42017
GL(2)-structures in dimension four, H-flatness and integrability
W Krynski, T Mettler
arXiv preprint arXiv:1611.08228, 2016
32016
Canonical frames for distributions of odd rank and corank 2 with maximal first Kronecker index
W Krynski, I Zelenko
arXiv preprint arXiv:1003.1405, 2010
32010
The Cayley cubic and differential equations
W Kryński, O Makhmali
The Journal of Geometric Analysis 31 (6), 6219-6273, 2021
22021
GL (2)-geometry and complex structures
W Krynski
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2021
22021
On contact sub-pseudo-Riemannian isometries
M Grochowski, W Kryński
ESAIM: Control, Optimisation and Calculus of Variations 23 (4), 1751-1765, 2017
22017
Webs and the Plebański equation
W Krynski
arXiv preprint arXiv:1508.05234, 2015
2*2015
Geometric aspects of two-and threepeakons
T Cieślak, W Kryński
Nonlinearity 34 (9), 6685, 2021
12021
On contact equivalence of systems of ordinary differential equations
W Kryński
arXiv preprint arXiv:0712.1455, 2007
12007
The system can't perform the operation now. Try again later.
Articles 1–20